RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 3, Pages 130–151 (Mi dm1204)  

This article is cited in 3 scientific papers (total in 3 papers)

Multitype branching processes evolving in a Markovian environment

E. E. D'yakonova


Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00139


DOI: https://doi.org/10.4213/dm1204

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 639–664

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 23.01.2012

Citation: E. E. D'yakonova, “Multitype branching processes evolving in a Markovian environment”, Diskr. Mat., 24:3 (2012), 130–151; Discrete Math. Appl., 22:5-6 (2012), 639–664

Citation in format AMSBIB
\Bibitem{Dya12}
\by E.~E.~D'yakonova
\paper Multitype branching processes evolving in a~Markovian environment
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 3
\pages 130--151
\mathnet{http://mi.mathnet.ru/dm1204}
\crossref{https://doi.org/10.4213/dm1204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057654}
\elib{http://elibrary.ru/item.asp?id=20730445}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 639--664
\crossref{https://doi.org/10.1515/dma-2012-044}


Linking options:
  • http://mi.mathnet.ru/eng/dm1204
  • https://doi.org/10.4213/dm1204
  • http://mi.mathnet.ru/eng/dm/v24/i3/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Dyakonova, “Branching processes in a Markov random environment”, Discrete Math. Appl., 24:6 (2014), 327–343  mathnet  crossref  crossref  mathscinet  elib  elib
    2. E. E. D'yakonova, “Limit theorem for multitype critical branching process evolving in random environment”, Discrete Math. Appl., 25:3 (2015), 137–147  mathnet  crossref  crossref  mathscinet  isi  elib
    3. Elena E. D'yakonova, “Reduced multitype critical branching processes in random environment”, Discrete Math. Appl., 28:1 (2018), 7–22  mathnet  crossref  crossref  mathscinet  isi  elib
  • Дискретная математика
    Number of views:
    This page:202
    Full text:32
    References:17
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019